New refinements of two well-known inequalities

New refinements of two well-known inequalities

  • Christophe Chesneau University of Caen
  • Yogesh J Bagul Department of Mathematics, K. K. M. College Manwath

Abstract

In this note, we improve the useful inequalities $sin (x) sinh(x)\leqslant x^2$ and $cos(x) cosh(x)\leqslant 1$ by the use of infinite products.

Published
2019-04-30
How to Cite
CHESNEAU, Christophe; BAGUL, Yogesh J. New refinements of two well-known inequalities. Eurasian Bulletin of Mathematics, [S.l.], v. 2, n. 1, p. 4-8, apr. 2019. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/34>. Date accessed: 23 sep. 2019.